# SDR 2001FA0000260

- Difficulty date: July 21, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N42993
- Make and model: Piper PA-32-301
- Aircraft serial: 328306025
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: LAY6421
- Part serial: 7051241
- Condition: Worn
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BRUSHES WORN, BATTERY WEAK.
